# SDR CALA2024041501072

- Difficulty date: April 12, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146T500025
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE OB SUPPORT ON THE LOWER SURFACE AT THE 2 OB ATTACH POINTS FOR PDU 8L , BETWEEN STA 1285 AND STA 1307 AT LBL33. REMOVED & REPLACED CORRODED INTERCOSTAL IAW B767 SRM 51-40-02 SECTION 7.
